Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    bmuhtneerg is offline New Member
    Join Date
    Feb 2004
    Posts
    39

    Help!!!! Possible Infection

    I took a shot of test prop on sunday in my calf and i know prop crystalizes and sometimes hurts like a b*tch but when i awoke this morning my whole calf was red and it still hurts like hell. I always thought if it was an infection it would start to get red around the injection site not turn my whole calf red, if anyone has had any experience with this could u please let me know. I hope it's not an infection but i don't want to let it go long before i get it checked so please help me out thanks

  2. #2
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by bmuhtneerg
    I took a shot of test prop on sunday in my calf and i know prop crystalizes and sometimes hurts like a b*tch but when i awoke this morning my whole calf was red and it still hurts like hell. I always thought if it was an infection it would start to get red around the injection site not turn my whole calf red, if anyone has had any experience with this could u please let me know. I hope it's not an infection but i don't want to let it go long before i get it checked so please help me out thanks
    Calves are not a good place to inject... the ideal places are "white meat" areas, calves just like your chicken legs are dark meat. Only place in your leg area you can inject is your outter quads.

    If your calves or feet start to swell up as a result of the injection, you will need to see a doctor, swollen feet can cause you to get blood clots that can cause stroke otherwise known as deep vein thrombosis. Otherwise if you dont swell up, then take it as a lesson and dont inject your calves anymore.

  3. #3
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Is it hot to the touch? I got an infection in my thigh, and it wasn't pleasant. Watch it very carefully. I talked with my GF's dad (he's a dr) and he told me to let my body fight the infection. He's from Sweeden and says people in the US immediately jump to go see a dr. Well, the infection went away on it's own. I'm not one to think that was good advise, but you have to be very careful. Personally, I'd rather be safe than sorry. You might want a dr. to check it out.

  4. #4
    GetinBig's Avatar
    GetinBig is offline Anabolic Member
    Join Date
    Aug 2004
    Location
    Michigan
    Posts
    2,592
    I would say to have a doc check it out. He will prolly give you some cefadroxil.

  5. #5
    JdFlex's Avatar
    JdFlex is offline Senior Member
    Join Date
    Jul 2004
    Location
    CT
    Posts
    1,158
    I have had injections sites turn red. Not just the site but the whole surrounding area. But I wasn't worried b/c it wasn't hot. It was just red. It cleared up in a few days. Now if its red and hot, I would go to the Dr.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •